# SDR FDEA201812013406

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 31,916 hours, 17,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FR73 AND FR75 "Y"0 SEAT TRACK HAS CORROSION.  REMOVED CORROSION BETWEEN FR 71.5 AND FR 75, Y-0. AREA FOUND EXFOILIATED, OUT OF   LIMITS IAW SRM 53-10-16 FIG 102. REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201  REPAIR CLASSIFIED AS A CAT "A" MAJOR REPAIR.
